MathSciNet Relay Station
MathSciNet bibliographic data
MR2861674 60G55 (05A17 60J75)
Petrov, Leonid Pfaffian stochastic dynamics of strict partitions. Electron. J. Probab. 16 (2011), no. 82, 2246–2295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement